Yuri Luchko
Yuri Luchko
Professor of Mathematics, Technical University of Applied Sciences Berlin, Germany
Verified email at beuth-hochschule.de - Homepage
TitleCited byYear
The fundamental solution of the space-time fractional diffusion equation
F Mainardi, Y Luchko, G Pagnini
arXiv preprint cond-mat/0702419, 2007
9782007
Algorithms for the fractional calculus: a selection of numerical methods
K Diethelm, NJ Ford, AD Freed, Y Luchko
Computer methods in applied mechanics and engineering 194 (6-8), 743-773, 2005
5982005
An operational method for solving fractional differential equations with the Caputo derivatives
Y Luchko, R Gorenflo
Acta Math. Vietnam 24 (2), 207-233, 1999
3691999
Computation of the Mittag-Leffler function and its derivative
R Gorenflo, J Loutchko, Y Luchko
Fractional Calculus & Applied Analysis 5 (4), 491-518, 2002
3202002
Analytical properties and applications of the Wright function
R Gorenflo, Y Luchko, F Mainardi
arXiv preprint math-ph/0701069, 2007
2952007
Wright functions as scale-invariant solutions of the diffusion-wave equation
R Gorenflo, Y Luchko, F Mainardi
Journal of Computational and Applied Mathematics 118 (1-2), 175-191, 2000
2852000
Invariance of a partial differential equation of fractional order under the Lie group of scaling transformations
E Buckwar, Y Luchko
Journal of Mathematical Analysis and Applications 227 (1), 81-97, 1998
2161998
The hypergeometric approach to integral transforms and convolutions
YF Luchko, SB Yakubovich
212*1994
Maximum principle for the generalized time-fractional diffusion equation
Y Luchko
Journal of Mathematical Analysis and Applications 351 (1), 218-223, 2009
2102009
The initial value problem for some fractional differential equations with the Caputo derivatives
Y Luchko, R Gorenflo
1921998
Initial-boundary-value problems for the generalized multi-term time-fractional diffusion equation
Y Luchko
Journal of Mathematical Analysis and Applications 374 (2), 538-548, 2011
1882011
Some uniqueness and existence results for the initial-boundary-value problems for the generalized time-fractional diffusion equation
Y Luchko
Computers & Mathematics with Applications 59 (5), 1766-1772, 2010
1882010
Operational method for the solution of fractional differential equations with generalized Riemann-Liouville fractional derivatives
R Hilfer, Y Luchko, Z Tomovski
Fract. Calc. Appl. Anal 12 (3), 299-318, 2009
1652009
The exact solution of certain differential equations of fractional order by using operational calculus
YF Luchko, HM Srivastava
Computers & Mathematics with Applications 29 (8), 73-85, 1995
1621995
Mapping between solutions of fractional diffusion-wave equations
R Gorenflo, A Iskenderov, Y Luchko
Fractional Calculus and Applied Analysis 3 (1), 75-86, 2000
1252000
Boundary value problems for the generalized time-fractional diffusion equation of distributed order
Y Luchko
Fract. Calc. Appl. Anal 12 (4), 409-422, 2009
1222009
Scale-invariant solutions of a partial differential equation of fractional order
Y Luchko, R Gorenflo
Fract. Calc. Appl. Anal 1 (1), 63-78, 1998
1071998
Numerical solution of fractional differential equations with a collocation method based on Müntz polynomials
S Esmaeili, M Shamsi, Y Luchko
Computers & Mathematics with Applications 62 (3), 918-929, 2011
1022011
Operational method in fractional calculus
Y Luchko
Fract. Calc. Appl. Anal 2 (4), 463-488, 1999
921999
Numerical solution of linear multi-term initial value problems of fractional order
K Diethelm, Y Luchko
J. Comput. Anal. Appl 6 (3), 243-263, 2004
912004
The system can't perform the operation now. Try again later.
Articles 1–20